On the Schertz conjecture

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 32
  • Download : 0
Schertz conjectured that every finite abelian extension of imaginary quadratic fields can be generated by the norm of the Siegel-Ramachandra invariants. We present a conditional proof of his conjecture by means of the characters on class groups and the second Kronecker limit formula.
Publisher
CAMBRIDGE UNIV PRESS
Issue Date
2019-06
Language
English
Article Type
Article
Citation

PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, v.62, no.3, pp.837 - 845

ISSN
0013-0915
DOI
10.1017/S0013091518000895
URI
http://hdl.handle.net/10203/263327
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0